Sh:468

Bib entry
@article{Sh:468,
 author = {Shelah, Saharon and Spinas, Otmar},
 title = {{Gross spaces}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {348},
 number = {10},
 year = {1996},
 pages = {4257--4277},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-96-01658-3},
 mrclass = {03E35 (03E75 15A63)},
 mrnumber = {1357403},
 mrreviewer = {Marion Scheepers},
 doi = {10.1090/S0002-9947-96-01658-3},
 note = {\href{https://arxiv.org/abs/math/9510215}{arXiv: math/9510215}},
 arxiv_number = {math/9510215}
}